EconPapers    
Economics at your fingertips  
 

Journal of Complex Analysis

2013 - 2018

From Hindawi
Bibliographic data for series maintained by Mai Eldahan ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2018, issue June, 2018

Generalized Distribution and Its Geometric Properties Associated with Univalent Functions pp. 1-5 Downloads
Saurabh Porwal

Volume 2018, issue May, 2018

The Application of Real Convolution for Analytically Evaluating Fermi-Dirac-Type and Bose-Einstein-Type Integrals pp. 1-8 Downloads
Jerry P. Selvaggi and Jerry A. Selvaggi

Volume 2018, issue April, 2018

Certain Integral Operator Related to the Hurwitz–Lerch Zeta Function pp. 1-7 Downloads
Xiao-Yuan Wang, Lei Shi and Zhi-Ren Wang

Volume 2018, issue January, 2018

Fixed Point and Newton’s Methods in the Complex Plane pp. 1-11 Downloads
François Dubeau and Calvin Gnang

Volume 2017, issue December, 2017

Second Hankel Determinants for Some Subclasses of Biunivalent Functions Associated with Pseudo-Starlike Functions pp. 1-9 Downloads
K. Rajya Laxmi and R. Bharavi Sharma

Volume 2017, issue November, 2017

Geometric Properties of Cesàro Averaging Operators pp. 1-9 Downloads
Priyanka Sangal and A. Swaminathan
Sufficient Condition for Strongly Starlikeness of Normalized Mittag-Leffler Function pp. 1-4 Downloads
Deepak Bansal and Sudhananda Maharana
On Generalized Growth of Analytic Functions Solutions of Linear Homogeneous Partial Differential Equation of Second Order pp. 1-6 Downloads
Devendra Kumar
Connections between Certain Subclasses of Analytic Univalent Functions Based on Operators pp. 1-5 Downloads
R. Ezhilarasi, T. V. Sudharsan, Maisarah Haji Mohd and K. G. Subramanian
Weighted Composition Operators between the Fractional Cauchy Spaces and the Bloch-Type Spaces pp. 1-5 Downloads
R. A. Hibschweiler
Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives pp. 1-10 Downloads
Andriy Bandura and Oleh Skaskiv
Coefficient Bounds for Subclasses of Biunivalent Functions Associated with the Chebyshev Polynomials pp. 1-7 Downloads
Hatun Özlem Güney, G. Murugusundaramoorthy and K. Vijaya
Uniqueness of the Sum of Points of the Period-Five Cycle of Quadratic Polynomials pp. 1-7 Downloads
Pekka Kosunen

Volume 2017, issue October, 2017

Application of Quasi-Subordination for Generalized Sakaguchi Type Functions pp. 1-5 Downloads
Şahsene Altınkaya
Szegö Kernels and Asymptotic Expansions for Legendre Polynomials pp. 1-13 Downloads
Roberto Paoletti

Volume 2017, issue September, 2017

Coefficients Bounds for Certain Subclass of Biunivalent Functions Associated with Ruscheweyh -Differential Operator pp. 1-9 Downloads
Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, Maslina Darus and Zahid Shareef

Volume 2017, issue April, 2017

Uniformly Geometric Functions Involving Constructed Operators pp. 1-7 Downloads
Mohammad Al-Kaseasbeh and Maslina Darus

Volume 2017, issue March, 2017

On Propagation of Sphericity of Real Analytic Hypersurfaces across Levi Degenerate Loci pp. 1-8 Downloads
Joël Merker

Volume 2017, issue February, 2017

Basic Sets of Special Monogenic Polynomials in Fréchet Modules pp. 1-11 Downloads
Gamal Farghaly Hassan, Lassaad Aloui and Allal Bakali

Volume 2016, issue September, 2016

Toeplitz Matrices Whose Elements Are the Coefficients of Functions with Bounded Boundary Rotation pp. 1-4 Downloads
V. Radhika, S. Sivasubramanian, G. Murugusundaramoorthy and Jay M. Jahangiri

Volume 2016, issue August, 2016

Approximate Conformal Mappings and Elasticity Theory pp. 1-8 Downloads
Pyotr N. Ivanshin and Elena A. Shirokova

Volume 2016, issue July, 2016

Generalized Relative Type and Generalized Weak Type of Entire Functions pp. 1-11 Downloads
Sanjib Kumar Datta, Tanmay Biswas and Debasmita Dutta

Volume 2016, issue June, 2016

Complex Valued -Metric Spaces and Common Fixed Point Theorems under Rational Contractions pp. 1-7 Downloads
Anil Kumar Dubey

Volume 2016, issue February, 2016

Dirichlet Problem for Complex Poisson Equation in a Half Hexagon Domain pp. 1-8 Downloads
Bibinur Shupeyeva
Sharp Estimates for Green’s Functions of Cone-Type Planar Domains pp. 1-11 Downloads
Mohamed Amine Ben Boubaker and Mohamed Selmi

Volume 2015, issue November, 2015

An Optimal Fourth Order Iterative Method for Solving Nonlinear Equations and Its Dynamics pp. 1-9 Downloads
Rajni Sharma and Ashu Bahl

Volume 2015, issue May, 2015

Good Linear Operators and Meromorphic Solutions of Functional Equations pp. 1-8 Downloads
Nan Li, Risto Korhonen and Lianzhong Yang

Volume 2014, issue December, 2014

On Certain Subclasses of Analytic Functions Involving Carlson-Shaffer Operator and Related to Lemniscate of Bernoulli pp. 1-7 Downloads
Jagannath Patel and Ashok Kumar Sahoo

Volume 2014, issue November, 2014

Coefficient Estimates for a New Subclass of Analytic and Bi-Univalent Functions Defined by Hadamard Product pp. 1-7 Downloads
Serap Bulut

Volume 2014, issue October, 2014

Certain Families of Multivalent Analytic Functions Associated with Iterations of the Owa-Srivastava Fractional Differintegral Operator pp. 1-9 Downloads
A. K. Mishra and S. N. Kund

Volume 2014, issue September, 2014

Growth Analysis of Composite Entire Functions Related to Slowly Changing Functions Oriented Relative Order and Relative Type pp. 1-8 Downloads
Sanjib Kumar Datta, Tanmay Biswas and Sarmila Bhattacharyya
Certain Admissible Classes of Multivalent Functions pp. 1-7 Downloads
M. K. Aouf, H. M. Srivastava and T. M. Seoudy

Volume 2014, issue August, 2014

Summation Formulas Obtained by Means of the Generalized Chain Rule for Fractional Derivatives pp. 1-7 Downloads
S. Gaboury and R. Tremblay
A New Class of Meromorphic Functions Involving the Polylogarithm Function pp. 1-5 Downloads
Khadeejah Rasheed Alhindi and Maslina Darus

Volume 2014, issue July, 2014

Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques pp. 1-10 Downloads
Satwanti Devi and A. Swaminathan

Volume 2014, issue May, 2014

Weakly Weighted Sharing and Uniqueness of Meromorphic Functions pp. 1-9 Downloads
Thamir Alzahary

Volume 2014, issue April, 2014

Coefficient Estimate of Biunivalent Functions of Complex Order Associated with the Hohlov Operator pp. 1-6 Downloads
Z. Peng, G. Murugusundaramoorthy and T. Janani
Generalized Growth of Special Monogenic Functions pp. 1-5 Downloads
Susheel Kumar

Volume 2014, issue March, 2014

Coefficients of Meromorphic Bi-Bazilevic Functions pp. 1-4 Downloads
Jay M. Jahangiri and Samaneh G. Hamidi
Fekete-Szegö Inequalities for Starlike Functions with respect to -Symmetric Points of Complex Order pp. 1-10 Downloads
M. K. Aouf, R. M. El-Ashwah and S. M. El-Deeb

Volume 2014, issue February, 2014

The Symmetric Versions of Rouché’s Theorem via -Calculus pp. 1-9 Downloads
Raymond Mortini and Rudolf Rupp
An Application of a Poisson Distribution Series on Certain Analytic Functions pp. 1-3 Downloads
Saurabh Porwal
Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation pp. 1-12 Downloads
M. P. Jeyaraman and T. K. Suresh

Volume 2014, issue January, 2014

On Angular Limits of Normal Meromorphic Functions: A Geometric Aspect pp. 1-6 Downloads
Zarko Pavicevic

Volume 2013, issue November, 2013

Inclusion and Neighborhood Properties for Certain Classes of Multivalently Analytic Functions pp. 1-5 Downloads
Serap Bulut

Volume 2013, issue October, 2013

Subclass of Multivalent Harmonic Functions Defi ned by Wright Generalized Hypergeometric Functions pp. 1-7 Downloads
M. K. Aouf, A. O. Moustafa and E. A. Adwan
Unique Range Set for Meromorphic Functions with Deficient Values pp. 1-8 Downloads
Abhijit Banerjee and Sujoy Majumder
Coefficient Estimate Problem for a New Subclass of Biunivalent Functions pp. 1-3 Downloads
N. Magesh, T. Rosy and S. Varma

Volume 2013, issue August, 2013

Arc Length Inequality for a Certain Class of Analytic Functions Related to Conic Regions pp. 1-4 Downloads
Wasim Ul-Haq, Muhammad Arif and Asfandyar Khan

Volume 2013, issue April, 2013

Subclasses of Starlike Functions Associated with Fractional -Calculus Operators pp. 1-8 Downloads
G. Murugusundaramoorthy, C. Selvaraj and O. S. Babu
Subclasses of Harmonic Mappings Defined by Convolution pp. 1-6 Downloads
Santosh B. Joshi and Girish D. Shelake
Certain Subclasses of -Valent Meromorphic Functions Associated with a New Operator pp. 1-4 Downloads
A. O. Mostafa, M. K. Aouf, A. Shamandy and E. A. Adwan

Volume 2013, issue March, 2013

On the Regularity of Weak Contact -Harmonic Maps pp. 1-17 Downloads
Sorin Dragomir and Robert Petit
Inequalities for Discrete Möbius Groups in Infinite Dimension pp. 1-4 Downloads
Xi Fu
On Certain New Subclass of Meromorphic Close-to-Convex Functions pp. 1-5 Downloads
Jing-Ping Yi, Zhi-Gang Wang and Ming-Hua Zeng
Perturbations of Polynomials with Operator Coefficients pp. 1-5 Downloads
Michael Gil'
Some New Explicit Values of Quotients of Theta-Function and Applications to Ramanujan's Continued Fractions pp. 1-7 Downloads
Nipen Saikia

Volume 2013, issue February, 2013

New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points pp. 1-9 Downloads
Huo Tang and Guan-Tie Deng
The Method of Fischer-Riesz Equations for Elliptic Boundary Value Problems pp. 1-11 Downloads
A. Alsaedy and N. Tarkhanov
Convolution Properties of -Valent Functions Associated with a Generalization of the Srivastava-Attiya Operator pp. 1-5 Downloads
Priyabrat Gochhayat

Volume 2013, issue January, 2013

Growth Analysis of Wronskians in terms of Slowly Changing Functions pp. 1-9 Downloads
Sanjib Kumar Datta, Tanmay Biswas and Sultan Ali
Some Results of Univalent and Starlike Integral Operator pp. 1-3 Downloads
E. A. Eljamal, M. Darus and D. Breaz
Certain Inequalities of Multivalent Analytic Functions with Missing Coefficients pp. 1-3 Downloads
Yi-Ling Cang and Cai-Mei Yan
Notes on Certain Multivalent Analytic Functions Associated with a Linear Operator pp. 1-3 Downloads
Jin-Lin Liu
Normal Family of Meromorphic Functions concerning Shared Values pp. 1-7 Downloads
Wei Chen, Honggen Tian, Yingying Zhang and Wenjun Yuan
Class of Multivalent Analytic Functions Defined by a Linear Operator pp. 1-7 Downloads
B. A. Frasin
On -Difference Riccati Equations and Second-Order Linear -Difference Equations pp. 1-10 Downloads
Zhi-Bo Huang
The Extreme and Support Points of a New Class of Analytic Functions with Positive Real Part pp. 1-4 Downloads
Zhigang Peng
Starlikeness of General Integral Operator for Meromorphic Multivalent Functions pp. 1-4 Downloads
Pranay Goswami and Serap Bulut
Some Properties of Solutions of Second-Order Linear Differential Equations pp. 1-5 Downloads
Zinelaâbidine Latreuch and Benharrat Belaïdi
A New Subclass of Meromorphic Close-to-Convex Functions pp. 1-5 Downloads
Amit Soni and Shashi Kant
Certain New Classes of Analytic Functions with Varying Arguments pp. 1-5 Downloads
R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan and A. H. Hassan
Measures of Growth of Entire Solutions of Generalized Axially Symmetric Helmholtz Equation pp. 1-6 Downloads
Devendra Kumar and Rajbir Singh
Page updated 2018-08-03